# SDR 2002FA0001274

- Difficulty date: August 31, 2002
- Submitted: November 8, 2002
- Operation: General aviation
- Aircraft: N3961K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823841
- Engine: Lyc O320E2A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 66945000
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PLACARD, UPSIDE DOWN, FUEL SELECTOR LEVER WOULD TURN ONLY 180 DEGREES, AREA OF TRAVEL, COULD NOT SELECT OTHER 180 DEGREES.
